# SDR DALA2024082808506

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 138,033 hours, 20,290 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 1L SLIDE ARMED LIGHT AT FWD F/A PANEL INOP. CORRECTIVE ACTION: R/R 1L SLIDE ARMED LIGHT PER B767 AMM 33-13. OPS CHECK GOOD. OK FOR SERVICE. (5125038)
